# SDR GLBA20101229F

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 29,414 hours, 35,894 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A 1.5" CRACK IN THE BEND RADIUS AT THE RT HEAVY ANGLE AT FS 288.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP  EO 10-1900-53-064. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
